# SDR ABXA9600493

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101ABX1
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GREEN NOSE LANDING GEAR INDICATOR INTERMITTENTLY INOPERATIVE.  BOTH BULBS.  RECYCLED GEAR ON FINAL APPROACH, LIGHT CAME ON, BUT LATER WENT OUT.  REPLACED NOSE GEAR DOWNLOCK SWITCH PER DC-9 M.M.
